Related Experiment Videos
Acute myocardial infarction after brief antithrombotic interruption in Kawasaki disease-related coronary aneurysm
Hidekazu Kitahori1, Daisuke Fukamachi1, Hidesato Fujito1
1Division of Cardiology, Department of Medicine, Nihon University Hospital, Tokyo, Japan.
Abstract:
We report a 20-year-old man with a history of Kawasaki disease-related coronary aneurysm who developed acute myocardial infarction after one week of discontinuing aspirin and warfarin. This case highlights the catastrophic risk of even brief interruption of antithrombotic therapy in patients with Kawasaki disease-related coronary aneurysms. It also suggests that vulnerability during transition to adult care, particularly in terms of self-management and medication adherence, may contribute to such events.
Related Concept Videos
Acute Coronary Syndrome IV: Interprofessional Care
Acute Coronary Syndrome I: Introduction
Acute Coronary Syndrome II: Pathophysiology and Clinical Manifestations
Transient Ischemic Attack l: Introduction
Aneurysm III: Interprofessional Care
Acute Coronary Syndrome III: Diagnostic Studies